# SDR DL72S990738

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Broken
- Location: Row 20 Def
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 20D EMERGENCY LIGHT AND WIRES HANGING OUT.  REPAIRED OR REPLACED SAME.
